# SDR SIMA20120529009

- Difficulty date: May 29, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,595 hours, 14,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 601R3180745
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND THE PASSENGER DOOR LOWER CHANNEL CORRODED. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR LOWER CHANNEL IAW SRM 51-42-21.  THE AIRCRAFT WAS RETURNED TO SERVICE.
